Ask an expert
Question

07 Dec 2009

water
Dear doc

i have used bicarbonate of soda as it was said to help with thrush a beleive i have over dosed because since then my under wear is always wet and this has nt stopped its been 5 days now and iam still wet what could be the cause.have i over dosed on the bicarbonate of soda or is it something else.
Answer 304 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I presume you were using the sodium bicarb vaginally. This could have caused some irritation but this should clear up after stopping. If it persists you should see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.